6:00 & 12:00 – Peak Moments
Tour a permaculture back yard garden. Visit a tiny home. In each episode of Peak Moment TV, Janaia Donaldson hosts practical grass roots entrepreneurs who are exploring locally reliant lifestyles to meet these challenging times. Peak Moment TV is cross-pollinating the most challenging shift in human history – an energy transition away from fossil fuels to sustainable living.
Topics include local food production, permaculture, sharing, renewable energy, building community, natural building, and economic, psychological, and personal resilience.
6:30 & 12:30 – Turning The Wheel
“Turning of the Wheel” is a bi-weekly 30-minute television show about astrology, art, and spiritual adventure, with nationally-recognized astrologer, Chris Flisher. This show offers a wide array of astrological topics and stretches into art, and spirituality and the inter-connections of all of these themes. The show features interesting topics, educational segments, and progressive discussions about astrology, the arts, and metaphysics.
The goal of the show is to provide a platform for progressive topics that help to provide alternate methods for coping with change. “As the great wheel turns, we are best prepared when we are best informed.”
7:00 & 1:00 – Fairy Tale Access
This Award Winning Series is the Place, Where Kid’s Rule & The Head Fairy Unravels Fairy Tales in Real Time, Rather than Once Upon A Time © Promote Literacy~Festivals~Travel~Expose Bad Guys~It’s Balance
Every show highlights how someone or a storybook character has found, reached, release and/or given Fairy Tale Access to another. The quest for happily-ever-after requires asking more questions.
7:30 & 1:30 – All Aboard
All Aboard (series 1) was produced in the 1990’s by Green Frog Productions of Douglasville Georgia. The half-hour weekly show was produced with the railroad enthusiast in mind and covers railroad operations over the last half of the 20th century across much of The United States.
8:00 & 2:00 – Paint with Kevin
“Paint With Kevin” offers painting hobbyists step-by-step instructions for creating oil paintings of a wide variety of subjects. In each 30-minute episode, host Kevin Hill provides instruction for his fun and interesting approach to painting and coaches viewers as they expand their painting skills.
Using an array of vibrant colors and varied painting techniques, audiences learn to create beautiful art as they progress from a blank canvas to a completed painting. Lessons in the 13-episode season are suitable for artists of all skill levels and will supply participants with detailed information on subjects including applications, blending, creating perspective, composition and color mixing.
8:30 & 2:30 – Animal Adventures with Linda Forand
Animal Adventures with Linda Forand is an educational/environmental show that teaches people about animals and encourages them to explore nature.
9:00 & 3:00 – Perils for Pedestrians
“Perils For Pedestrians” is a public affairs television series that looks at problems confronting pedestrians in communities like yours, and solutions to those problems from across the United States and around the world. Each 28-minute episode consists of several interviews with advocates, planners, engineers, and public officials, on a broad range of issues of concern to pedestrians. The program occasionally looks at bicyclists, transit, and broader issues of urban design and public health. Since 1996, the host of the series, John Z Wetmore, has conducted interviews in all 50 states, and 21 foreign countries. The series is evergreen, and past episodes can be shown in any order.
9:30 & 3:30 – Global Outlook
“Global Outlook” is migration of two other HCC programs which are already on PegMedia, “Asian Connection” and “Bridging Cultures”. This is program celebrates diversity with guests from all over the globe.
10:00 & 4:00 – Road Warrior
The show features the latest in automotive news. Host by automotive journalist Grant Roberson, it features the latest vehicles and trends in the industry.
10:30 & 4:30 – Tech Throwback
“Tech Throwback” is a program that features “Techno trends from way back when”. We look at vintage electronics, from old computers to video games to other pieces of old-school tech. It’s the way we would compute and play back in the day!
“Tech Throwback” is hosted by Bill Robert, classic tech enthusiast and host of “Stateside Footy”.
11:00 & 5:00 – The TECH Show
THE TECH SHOW is a first of it’s kind technology themed lifestyle television show. Crafted for the experienced, novice user and sporadic user, THE TECH SHOW entertains and informs viewers with the latest tech news, gadgets, gizmos, video games, apps and advancements.
Each week we’ll review the latest enhancements, releases and advances in tech and viewers can learn which products will work for their home, pocket or gift list as the show gives them a demonstration on how to incorporate those products into their everyday routine. Our show engages a diverse audience, experiencing technology with them, rather than for them.
11:30 & 5:30 – 100 Mile Meals
Travel up and down the Central Coast of California and visit local restaurants and non-profits who are doing their best to make 100 Mile Meals.